Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What apart form medications can I take to cure bipolar disorder ?

Hi I am 19 years old and I have been wondering a few things I have a boyfriend and we are very sexually active together like once a day and I have noticed that I have a vaginal discharge that is white and feels oily and thick I do not have an std and I have also noticed that I feel bloated and very moody more than normal seeing as I am bipolar and have been off meications for a year. I also have noticed that when my boyfriend and I have sex I can not stand him to touch my breasts and my sex drive has been so crazy I want it everytime. he touches me or kisses me. I feel tears come to my eyes when I m just sittin down and no one here but me so my emotions are hitting me pretty hard which is abnormal for me these days. My lower back hurts and I love mcdonalds but can t stomach it or the smell of it and I crave water milk and anything that is mexican food please help I m lost
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
You do not have a serious disease but all your problems are psychological in origin. You need to consult a psychotherapist or a psychiatrist for your problems Only he can help you. Be sure to take treatment regularly for at least six months to see the effects.
Dr. Rakhi Tayal
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor